# SDR USAA920081096

- Difficulty date: April 30, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 36,530 hours, 13,982 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472094008
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C7 CHECK - CORROSION ON CABIN BEAM, BS 2786 / FR 66, +Y510.  REPAIRED CABIN BEAM, BS 2786 / FR 66, +Y510 IAW A320 SRM 51-72-11.
